This question was answered on Fri 04, Mar 2011 01:33am by Dr Sanjivani Wanjari

Lacrimal Caruncle

    
Asked by drb1993 (Male; 17; UNITED STATES; adhd; Relevant drugs: aderal or something like it ) on Wed 02, Mar 2011 03:57pm

My right eye's caruncle is very red and is irritated. There is no pus or anything I can tell would indicate an infection. If i move my eye a certain way or blink it will sometime start to get irritated with a slight itch and burn. What is wrong, and how can i fix this?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Sanjivani Wanjari  on Fri 04, Mar 2011 01:33am:

HI, a caruncle of the lacrimal gland is a small, reddish, fleshy protuberance that fills the triangular space between the medial margins of the upper and lower eyelids. It contains sebaceous and sweat glands. As it is causing irritation use of antibiotic drops may help. Consult an ophthalmologist for an examination. Hope this helps. Take care & good luck.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Search for answers     Dryskin     groin and lower abs hurt     search     tailors     extrem     I have strong smell to urine and some leakage after urination     An inflammation of the scrotum is called ____     scab on penis     tightnessinarm     search     flutteringfeelingundermyribca     Hand foot and mouth     manstubution     isthereamedicalproblemthatwould     whatdoesthismeanlungsarebilaterallyexpandedwithoutm     Igetkneepainaft     strain throat muscles     white patch on clitorus     drsheetalkauldyspareunia     iusedacockringandnowihaveilargeveinonmypeniswhy     Ihaveasensationof     what is hynia     feeding and epilepsy     female     nadine150mg     bad smell from vagina     over the counter ed drug     chesty cough with a raised rash     Mytwoyearoldkeepsgettingboilsonherbottom     backproblem     Mild color flow display across the mitral valves in systole     lopez2mgtablet     addiction     dr kadar ranjan kolkata     pityriasis     brachial pruritis     sprain ankle crush     figure     soar tong     leukorrea     sour taste in mouth after antibiotics     If someone already has liver damage will Tramadol cause it to be worse     Search for answers     HighfeversorethroatburningeyesTreatmentsuggested     sighns of lecuria     Search for answers     black and blue on legs     decrease the size of the vagina     cuts on but hole     Search for answers     why dose my knee hurt and the pain gose up and down my leg     what is a lumpar puncture     Distonia     ct scan found a 1 cm spot on lung     Do antibiotics prescribed to treat tonsillitis affect the contraceptive implant     Search for answers     pulling on right side of face lip area     search     left scapula pain trap inflamation     Search for answers     Methotrexate     Search for answers     atrail fibrillation     Search for answers     anul     Search for answers     steppedonarustynail     fingerdrumming     hot20flashes20after20novasure     Search for answers     vitamins     white bath salts and hiv     Search for answers     progylutontab     1     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats